Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Inverse limits and absolutes of $H$-closed spaces
HTML articles powered by AMS MathViewer

by T. O. Vinson and R. F. Dickman PDF
Proc. Amer. Math. Soc. 66 (1977), 351-358 Request permission

Abstract:

The inverse limit of an inverse system of nonempty (respectively, minimal Hausdorff) H-closed spaces with continuous open surjective bonding maps is shown to be a nonempty H-closed (respectively, minimal Hausdorff) space. This result is used to resolve a conjecture, in the affirmative, of S. W. Willard: Every H-closed space is the continuous and open image of a minimal Hausdorff space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25
  • Retrieve articles in all journals with MSC: 54D25
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 351-358
  • MSC: Primary 54D25
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0482660-X
  • MathSciNet review: 0482660